# SDR AU980763

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 6297032
- Condition: Faulty
- Location: Engine
- Component: 63135117A6
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE FUEL CONTROL UNIT P/N 629703-2 AND FUEL FLOW DIVIDER P/N 631351-17A6 FITTED TO FACTORY.  REMANUFACTURED ENGINE SUSPECT FAULTY.
